American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46J10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 133 found      Go to page: 1 2 3 4 5

[91] Eggert Briem. Peak sets for the real part of a function algebra . Proc. Amer. Math. Soc. 85 (1982) 77-78. MR 647902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Osamu Hatori. Functions which operate on the real part of a function algebra . Proc. Amer. Math. Soc. 83 (1981) 565-568. MR 627693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Herbert Kamowitz. Compact weighted endomorphisms of $C(X)$ . Proc. Amer. Math. Soc. 83 (1981) 517-521. MR 627682.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] Tavan T. Trent. A M\"untz-Sz\'asz theorem for $C(\bar D)$ . Proc. Amer. Math. Soc. 83 (1981) 296-298. MR 624917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Zbigniew Słodkowski. On subharmonicity of the capacity of the spectrum . Proc. Amer. Math. Soc. 81 (1981) 243-249. MR 593466.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Hsuan Pei Lee. Tame measures on certain compact sets . Proc. Amer. Math. Soc. 80 (1980) 61-67. MR 574509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] J. Globevnik. On dominated extensions in function algebras . Proc. Amer. Math. Soc. 79 (1980) 571-576. MR 572304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Yasuo Watatani. Derivations on continuous functions . Proc. Amer. Math. Soc. 79 (1980) 206. MR 565339.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Louis Pigno and Brent Smith. A remark on the F. and M. Riesz theorem . Proc. Amer. Math. Soc. 79 (1980) 585-586. MR 572307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Per Hag. Bounded extension property and $p$-sets . Proc. Amer. Math. Soc. 78 (1980) 235-238. MR 550503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Donna Kumagai. Subharmonic functions and uniform algebras . Proc. Amer. Math. Soc. 78 (1980) 23-29. MR 548077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] Jun-ichi Tanaka. On a theorem of P. S. Muhly . Proc. Amer. Math. Soc. 77 (1979) 119-123. MR 539643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] Wacław Szymański. Erratum to: ``Antisymmetry and contractive representations of function algebras'' [Proc. Amer. Math. Soc. {\bf 72} (1978), no. 2, 319--326;\ MR 80a:46028] . Proc. Amer. Math. Soc. 76 (1979) 358-359. MR 537107.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] C. Robert Warner and Robert Whitley. Ideals of finite codimension in $C[0,\,1]$ and $L\sp{1}({\bf R})$ . Proc. Amer. Math. Soc. 76 (1979) 263-267. MR 537085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] James Li Ming Wang. An example concerning parts and Newtonian capacity . Proc. Amer. Math. Soc. 75 (1979) 218-220. MR 532139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] Shankar Hegde. A characterization of $Z$-separating algebras . Proc. Amer. Math. Soc. 73 (1979) 40-44. MR 512055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] P. J. de Paepe. Some applications of the Stone-Weierstrass theorem . Proc. Amer. Math. Soc. 70 (1978) 63-66. MR 0493360.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] Jun-ichi Tanaka. A note on Helson's existence theorem . Proc. Amer. Math. Soc. 69 (1978) 87-90. MR 482594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] Ronn L. Carpenter. Accessible points in the spectrum of a Fr\'echet algebra . Proc. Amer. Math. Soc. 63 (1977) 101-106. MR 0438130.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] Takahiko Nakazi. Another proof of doubly invariant subspace theorem . Proc. Amer. Math. Soc. 60 (1976) 371-372. MR 0417790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] Per Hag. Erratum to: ``A generalization of the Rudin-Carleson theorem'' (Proc. Amer. Math. Soc. {\bf 43} (1974), 341--344) . Proc. Amer. Math. Soc. 60 (1976) 377. MR 0415325.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] Steven Minsker. Some applications of the Stone-Weierstrass theorem to planar rational approximation . Proc. Amer. Math. Soc. 58 (1976) 94-96. MR 0467322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] James Li Ming Wang. Strong regularity at nonpeak points . Proc. Amer. Math. Soc. 51 (1975) 141-142. MR 0370202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] R. R. Simha. The Carath\'eodory metric of the annulus . Proc. Amer. Math. Soc. 50 (1975) 162-166. MR 0379831.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] S. J. Sidney. Lebesgue measure is a representing measure . Proc. Amer. Math. Soc. 46 (1974) 214-216. MR 0350428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] J. P. Milaszewicz. Gleason parts and certain counterexamples in the big disc context . Proc. Amer. Math. Soc. 45 (1974) 217-222. MR 0380421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] William R. Zame. Relative size of the Shilov boundary of a function algebra . Proc. Amer. Math. Soc. 44 (1974) 68-70. MR 0333741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] Alain Etcheberry. Some uncomplemented uniform algebras . Proc. Amer. Math. Soc. 43 (1974) 323-325. MR 0336348.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] D. M. Oberlin. Countable interpolation sets and the Gleason metric . Proc. Amer. Math. Soc. 42 (1974) 175-180. MR 0331070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] Alexander Nagel. Cohomology, maximal ideals, and point evaluations . Proc. Amer. Math. Soc. 42 (1974) 47-50. MR 0328122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 133 found      Go to page: 1 2 3 4 5